# SDR SWIA201334023

- Difficulty date: July 18, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 28,897 hours, 24,303 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5642,  RETURNED TO FIELD WITH PRESSURIZATION FLUCTUATION PROBLEM.   OPS CHECKED GOOD AFTER FUNCTIONAL FLIGHT ADJUSTMENT TEST OF BOTH CABIN PRESSURE CONTROLLERS IAW AMM.
